# SDR 08FDEA04462

- Difficulty date: October 21, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-222
- Aircraft serial: 343
- Aircraft time: 41,895 hours, 20,221 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57970100003D
- Part serial: 01049
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: A57970100003D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, INBD FLAP TRAIL EDGE LWR SKIN PREVIOUS REPAIR LOCATED 54.5 INCHES FROM INBD EDGE DELAMINATED APPROX 3.0 BY 3.0 INCHES IN SIZE.  REMOVED THE EXISTING REPAIR AND REPLACED BY A NEW REPAIR PER SRM 57-52-12 FIG 204.
